Ask The Doctor > Questions & Answers > Im a builder and work with cement everyday

Im a builder and work with cement everyday

Patient: Im a builder and work with cement everyday and it seems to make my lips well and sting. How can I stop this?

 

 

Doctor: Hello,Thank you for your medical query at AskTheDoctor.comI understand your concern.It seems like you end up dev eloping an allergic reaction to the cement. It is very difficult to treat such allergies since you will always be exposed to cement at workplace.But you can try with Tab. Claritin ( Loratadine ) 10 mg once daily at bedtime for 7 days and see if it recurs again. You can always use a personal protective equipment like a mask regularly to make sure you are not inhaling anything to limit the exposure.Hope this was helpful,Regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment